Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with plasma sugar -fasting 156 and pp. Hypertension and taking Amlopress. Urine test showed traces of albumin. Remedy?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
I was diagnosed with plasma sugar -fasting 156 and pp 286 in April 2013, my strict diet has helped me to bring it down to fasting-111 and pp-123 as of today. I am 40 yrs old , and hypertensive from 15 yrs and take 1 tab of Amlopress AT every day. I drink 9-10 pegs of alcohol per week and smoke 4-5 ciggerates per day. When I did my urine routine test recently, the report says that there are traces of Albumin. What is the cause and remedy for this. I am also enclosing my detailed report for your reference
Posted Tue, 16 Jul 2013 in General Health
Answered by Dr. Ramesh M.Vachharajani 10 hours later
Thanks for posting query.
From your both reports it seems that you have controlled your blood sugar quite fine and I should congratulate for having good control with strict diet control.
At present there is no need of medicines for diabetes.
Continue with diet control.
Having traces of albumin in urine is no present problem to be worried.
Go for all reports after a month and afterwards go for follow up.
Cut down quantity of alcohol and cigarettes as you are having high blood pressure and these factors aggravates atherosclerosis formation in arteries might giving rise to insufficiency of blood supply to heart and other organs as well.
Go for S. cholesterol and Lipid profile.
Do daily regular exercise like walking, swimming for 30-35 minutes daily, 5 days in a week.
I hope, I answered your query to your satisfaction.
If you have further query or clarification, please write back.
Ok and take care.
Dr. Ramesh Vachharajani. Ahmedabad.

Above answer was peer-reviewed by
Follow-up: Diagnosed with plasma sugar -fasting 156 and pp. Hypertension and taking Amlopress. Urine test showed traces of albumin. Remedy? 3 hours later
Thank you Doctor sab for your advice, I had done my Lipid profile in month of Apr and it had showed

Tot Cholesterol 177
Triglycerides 256
LDl 90
HDL 29

I was on Attorva statin (Storvas-EZ 10 mg/day) till yesterday. I have re done my Lipid profile, it has drastically reduced following are the readings
Total Cholesterol 100
Triglycerides 106
HDL Cholesterol 34
LDL Cholesterol 44.8
VLDL 21.2
TC/HDLC Ratio 2.9
LDLC/HDLC Ratio 1.3

Is this profile OK? Is this drastic reduction a concern? Should I stop Storvas-EZ? Kindly advise

Follow-up: Diagnosed with plasma sugar -fasting 156 and pp. Hypertension and taking Amlopress. Urine test showed traces of albumin. Remedy? 3 minutes later
Also I request you to kindly have a look at my reports attached and advise me on my CBC reports and also on the urine routine done.

Answered by Dr. Ramesh M.Vachharajani 23 minutes later
Thanks for posting query again.

Your S. cholesterol and Lipid profile are quite normal.
You may stop taking atorvastatin.

CBC report is normal except a bit high Eosinophil count and if there is no signs of having any allergy, no treatment required.

Urine shows urinary tract infection.
If you have got signs and symptoms of having UTI, like burning micturition, fever etc,you may go for a course of antibiotic medicine for 5 days.
Take plenty of water.

I hope I answered your query.
If you do not have further clarification, you can close the discussion and rate the answer.
Ok and take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor